MathSciNet Relay Station
MathSciNet bibliographic data
MR754697 (86d:16020) 16A33 (16A38 16A55 16A60)
Goodearl, K. R.; Small, L. W. Krull versus global dimension in Noetherian P.I. rings. Proc. Amer. Math. Soc. 92 (1984), no. 2, 175–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement